# SDR QXEA200500864

- Difficulty date: May 3, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT WING, RIGHT AILERON UPPER LEADING EDGE SKIN HAS CHAFE AREA AT PANEL 698AT AND 698CT.  REPAIRED IAW CRJ-700 SRM 51-12-00-001-001-A01, 51-21-11-001-001-A01, 51-25-01-001-001-A01 AND 51-41-02-001-001-A00.
